CSpace
someresultsonuniversalminimaltotaldominatingfunction
Cai MC(蔡茂诚)1; Fang QZ(方奇志)2
2001
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume17Issue:2Pages:165
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44402
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国海洋大学
Recommended Citation
GB/T 7714
Cai MC,Fang QZ. someresultsonuniversalminimaltotaldominatingfunction[J]. actamathematicaeapplicataesinica,2001,17(2):165.
APA 蔡茂诚,&方奇志.(2001).someresultsonuniversalminimaltotaldominatingfunction.actamathematicaeapplicataesinica,17(2),165.
MLA 蔡茂诚,et al."someresultsonuniversalminimaltotaldominatingfunction".actamathematicaeapplicataesinica 17.2(2001):165.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[蔡茂诚]'s Articles
[方奇志]'s Articles
Baidu academic
Similar articles in Baidu academic
[蔡茂诚]'s Articles
[方奇志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[蔡茂诚]'s Articles
[方奇志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.